# SDR RAIA0012048

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 19,339 hours, 21,727 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826894
- Condition: Failed
- Location: Rt Prop
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7170-STL-RIGHT PROPELLER ANTI-ICE FAULTS AFTER ONE MINUTE. MAINTENAMCE INSPECTED AND REPLACED RIGHT PROPELLER BRUSHBLOCK.
